# SDR TRBA201123403

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N440AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 28,541 hours, 32,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT ON FWD 2ND ROW HAS 1 LIGHT INOPERATIVE.     ITEM DEFERRED IAW MEL 33-29, AUTH 080188D-C.
